# SDR DXTA200601399

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,234 hours, 4,126 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99124913
- Part serial: 0147
- Condition: Faulty
- Location: Nlg
- Part time: 5,234 hours, 4,126 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR WAS RETRACTED, RED UNLOCK LIGHT REMAINED ILLUMINATED, HYD PRESS AND STAB MISCOMP LIGHT ILLUMINATED. LANDING GEAR WAS LOWERED NORMALLY. LANDING WAS UNEVENTFUL.  FOUND NOSE GEAR FAILED RETRACTION TIME CHECK. INSTALLED SERVICEABLE ACTUATOR IAW MM 32-20-00.  OPS AND LEAK CHECKS GOOD. FOUND POORLY CRIMPED HANDSHAKE SPLICES ON LT UPLOCK SWITCH WIRE BUNDLE. RAN NEW WIRES AS REQUIRED IAW WIRING MANUAL 20-10-00. OPERATIONAL CHECK GOOD.
